Anyone else on Daraxonrasib (RMC-6236)?
Waiting for the approval for my husband to start daraxonrasib. (the new and exciting drug just fast tracked by the FDA) Doc says he's a great candidate for this drug. Anyone else on this? I know about the awful rash you get from seeing the senator on TV. Doc has also styopped all treatment since April 11th. THAT kinda scares me?
Interested in more discussions like this? Go to the Pancreatic Cancer Support Group.
Connect

Hi, Started taking the new pill 5 days ago. Now I know side effect is diarrhea but it only happens after I eat even with creon. Does anyone else go thru this? This is just about every meal. Thxs
-
Like -
Helpful -
Hug
1 ReactionBecause it's happening after almost every meal, I would tell the oncology team now rather than waiting for the next appointment. They may recommend an antidiarrheal medication and can also review whether the Creon dose and timing are adequate. Don't change the RASONQUE dose yourself; if diarrhea becomes significant, the prescribing information provides for temporary interruption or dose reduction.
-
Like -
Helpful -
Hug
3 ReactionsMy wife has been on Rasonque (daraxonrasib) for about 6 weeks now. She has had a similar diarrhea side effect that you describe. The oncologist started out with imodium and then added lomotil (a strong prescription drug). She is supposed to take imodium as soon as the diarrhea hits, and the lomotil up to 4 times per day. She has also begun taking creon-type pills with every meal. The diarrhea is pretty uncontrollable when it hits, usually soon after eating. So far no solution has been found to stop it. A typical next step is to reduce the Rasonque from 300 to 200mg. Her oncologist is reluctant to take that step because her cancer markers are falling alot. (from 13,000 to 3,000. She will have her first post-Rasonque scan in early October. If diarrhea is still hitting hard at that date, I will push hard for the reduced dose.
-
Like -
Helpful -
Hug
5 Reactions@ljojimo thanks! Good luck on the scan to!
-
Like -
Helpful -
Hug
1 ReactionSo the Imodium didn’t help at all?
-
Like -
Helpful -
Hug
1 Reaction@ljojimo you say your wife is on a Creon-like pill. My husband was as well after his surgery, and we could never seem to get his diarrhea under control. As soon as we started Creon, it was night and day. Diarreah is few and far between, and he has actually gained a little!
It’s a shame it’s so damn expensive, but some hospitals offer financial help.
Good luck!
-
Like -
Helpful -
Hug
2 Reactions@jerryc131 Unfortunately, for my wife, one of three major side effects of taking the new medication (Rasonque) is diarrhea, so the Creon mayy not be of much help, as the cause of the diarrhea is most likely the pill, not the tumor or the lack of protein she is processing. Thanks for your reply. Good luck to you and your husband as well.
-
Like -
Helpful -
Hug
2 Reactions@valerina30 No, the imodium and lomotil has not helped that much so far. She is being more aggressive with taking the anti-diarrhea meds, so we'll hope for some improvement.
-
Like -
Helpful -
Hug
2 ReactionsI am starting the medication Tuesday. I am only taking one pill a day.
What is the best time of day for me to take it. I am starting on 150 milligrams a day.
-
Like -
Helpful -
Hug
2 ReactionsHey everyone.
So...... How are you doing on the daraxonrasib?
My husband has been on it for 3 weeks now and has zero energy. Although he didnt have much prior to starting either. He had some vomiting/diarrhea on/off the first few days. Now a little rash on his nose area. Otherwise seems ok. We get his cancer labs done next week and PET done end of October. He doesnt talk much at all and just wants to sit with his eyes closed all day. Rarely wants to go out and do anything at all. I harass him to eat or drink protein drinks because he has lost over 100lbs. He also has blood clots in both legs and his feet are swollen. So very depressing.
-
Like -
Helpful -
Hug
3 Reactions